# SDR REXA2015071200673

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 17,448 hours, 11,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS EMER FLASHLIGHT INOPERATIVE.  REPLACED BATTERY PACK PN P4-01-0021 IAW CMM 25-60-11.  OPERATIONS CHECKED GOOD.
